Alert archive / Indiana / Areal Flood Warnings in 2017

Areal Flood Warning 21, NWS Northern Indiana

July 11, 2017Cass County, Miami County, Indiana

NWS Northern Indiana issued this areal flood warning at Jul 11, 2017, 4:14 AM EDT for Cass County, Miami County, Indiana. It was in force for 27 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2017, 4:14 AM EDT (08:14 UTC)
Expired
Jul 12, 2017, 7:15 AM EDT
In force
27 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
None

Counties Cass County, IN, Miami County, IN

The radar

The Northern Indiana radar (KIWX), 93 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 6:54 AM EDTFLOODDeacon, INSEVERAL HIGHWAYS AND MANY COUNTY ROADS CLOSED DUE TO FLOODING IN SOUTHERN CASS COUNTY. TWO ROADS WASHED OUT AND ONE BRIDGE COLLAPSED IN THIS AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.2 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2017-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2017-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2755 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
1.0
Supercell composite
14.2

Open this sounding in Storm Lab

The text

As transmitted.

264 
WGUS43 KIWX 110814
FLWIWX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
414 AM EDT TUE JUL 11 2017

INC017-103-111415-
/O.NEW.KIWX.FA.W.0021.170711T0814Z-170711T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cass IN-Miami IN-
414 AM EDT TUE JUL 11 2017

The National Weather Service in Northern Indiana  has issued a

* Flood Warning for...
  Cass County in north central Indiana...
  Southwestern Miami County in north central Indiana...

* Until 1015 AM EDT Tuesday

* Heavy rain Monday afternoon and evening has caused many roads, 
  including some highways to be closed due to flooding. The flood 
  waters will slowly recede this morning, but more thunderstorms 
  with heavy rain are still possible. Do not drive through flooded 
  roadways. 

* Some locations that will experience flooding include...
  Logansport, Grissom Afb, Walton, Bunker Hill, Royal Center,
  Lincoln, Galveston, Miami, Onward, Clymers, Bennetts Switch,
  Deacon, New Waverly, Leases Corner, Wawpecong, Metea, Adamsboro,
  Lucerne, Lake Cicott and Anoka.

LAT...LON 4056 8637 4069 8637 4069 8652 4074 8652
      4074 8658 4091 8658 4091 8629 4056 8602

$$

NWS
2 follow-up statements
729 
WGUS43 KIWX 111411
FLWIWX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
1011 AM EDT TUE JUL 11 2017

INC017-103-112315-
/O.EXT.KIWX.FA.W.0021.000000T0000Z-170711T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cass IN-Miami IN-
1011 AM EDT TUE JUL 11 2017

The National Weather Service in Northern Indiana  has extended the

* Flood Warning for...
  Cass County in north central Indiana...
  Southwestern Miami County in north central Indiana...

* Until 715 PM EDT Tuesday

* At 1005 AM EDT, emergency management reported flooding across much 
  of the county with numerous roads remaining closed. Between three 
  and 5 inches of rain have already fallen and more is expected this 
  afternoon.

* Some locations that will experience flooding include...
  Logansport, Grissom Afb, Walton, Bunker Hill, Royal Center,
  Lincoln, Galveston, Miami, Onward, Clymers, Bennetts Switch,
  Deacon, New Waverly, Leases Corner, Wawpecong, Metea, Adamsboro,
  Lucerne, Lake Cicott and Anoka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4056 8637 4069 8637 4069 8652 4074 8652
      4074 8658 4091 8658 4091 8629 4056 8602

$$

SLL
965 
WGUS43 KIWX 112044
FLWIWX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
444 PM EDT TUE JUL 11 2017

INC017-103-121115-
/O.EXT.KIWX.FA.W.0021.000000T0000Z-170712T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cass IN-Miami IN-
444 PM EDT TUE JUL 11 2017

The National Weather Service in Northern Indiana  has extended the

* Flood Warning for...
  Cass County in north central Indiana...
  Southwestern Miami County in north central Indiana...

* Until 715 AM EDT Wednesday

* National Weather Service employees, emergency management and 
  trained weather spotters reported flooding and closed roads across 
  the warning area. While the threat of heavy rainfall has currently 
  ended, many roads remain closed and numerous streams and creeks 
  are still out of their banks and creating problems. 

* Some locations that will experience flooding include...
  Logansport, Grissom Afb, Walton, Bunker Hill, Royal Center,
  Lincoln, Galveston, Miami, Onward, Clymers, Bennetts Switch,
  Deacon, New Waverly, Leases Corner, Wawpecong, Metea, Adamsboro,
  Lucerne, Lake Cicott and Anoka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 4056 8637 4069 8637 4069 8652 4074 8652
      4074 8658 4091 8658 4091 8629 4056 8602

$$

SLL

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this areal flood warning went out at Jul 11, 3:33 AM EDT, 41 minutes earlier.

Area forecast discussion, Jul 11, 3:33 AM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
333 AM EDT Tue Jul 11 2017

.SYNOPSIS...
Issued at 333 AM EDT Tue Jul 11 2017

Additional showers and storms are possible this afternoon and
evening...mainly south of highway 30. A few strong storms are
possible but widespread severe weather is not expected. Main area of
storms will then focus over Michigan on Wednesday with hot and humid
conditions for our area. Highs will be near 90 on Wednesday with
heat indices in the mid to upper 90s. Storms return Wednesday night
into Thursday with additional strong to severe weather possible.
Much quieter conditions are expected after Thursday.

&&

.SHORT TERM...(Today and This Evening)
Issued at 333 AM EDT Tue Jul 11 2017

Convection finally dying off given some weak subsidence and subtle
dry air advection behind exiting MCV. Composite outflow and lake
aggregate surface high may be enough to nudge boundary south of our
CWA but less confident in our CWA fully escaping another round of
storms with latest 00Z guidance. Morning through early afternoon
should remain largely dry but diurnal heating working in concert
with excellent low level moisture (surface dewpoints possibly
approaching mid 70s) will lead to moderate destabilization across
our southern counties by late afternoon. 00Z NAM (and to a lesser
extent the GFS) is too aggressive with raw SBCAPE, stemming from
surface dewpoints in upper 70s. However, even modified soundings
still give 2-3K J/kg in our far southern zones with midlevel lapse
rates at or above 6 C/km. SCT/NUM storms likely after 18Z along
stalled boundary given approach of convectively enhanced shortwave
presently ejecting out of the High Plains but question remains if it
will impact our CWA or remain just south. Given lack of strong
signal for subsidence/high pressure or meaningful theta-e reduction
south of US-30 am inclined to raise PoPs a little for our far
southern counties. Wind/shear profiles are less supportive for
organized convection but isolated damaging winds and hail are
certainly possible, especially given degree of instability. Brief
heavy rain also possible given high moisture content but hi-res
CAM's suggest a quick S/SE movement that should prevent significant
amounts. Of course areas impacted with heavy rain yesterday will be
much more susceptible to localized flooding but this threat will be
isolated with relatively low confidence that storms will even impact
our CWA. Will therefore hold off on another flash flood watch. All
of this applies to areas south of US-30, and mainly just our far
southern row of IN counties. Chances for any meaningful rain/storms
much lower north of US-30, though ISO/SCT pulse convection can't be
ruled out per latest HRRR.

&&

.LONG TERM...(Late Tonight through Monday)
Issued at 333 AM EDT Tue Jul 11 2017

After diurnal convection wanes this evening, focus will turn
northward and our southern counties will get a much needed break.
Moderate amplitude trough currently over the Pacific Northwest will
enter the Upper Midwest and associated backing low level flow will
send warm front through our area. Best 305-310K isentropic ascent is
focused to our north, in right rear quadrant of main jet streak
associated with Quebec vortex. Our NW zones may get clipped with a
few showers/storms but expect bulk of the activity will remain north
of our area with little to no severe threat. Same holds true for
much of the day Wed with nose of LLJ across northern MI and our CWA
in hot and capped warm sector. Expect primarily dry conditions for
our area during the day though did leave a token slight chance in
north. This will likely also be the warmest day of the week with
highs near 90F under at least partly sunny skies. Heat indices may
approach mid/upper 90s.

Chance of storms returns Wednesday night into Thursday as heights
slowly fall and send weak cold front through the region. Severe
weather possible during this time given good moisture/instability,
convergence, and modest deep-layer shear. Current timing suggests
the best chance may be on Thu. Some threat in our northern counties
Wed evening but will likely be near 06Z before activity reaches our
area with instability dropping. This may disrupt severe chances on
Thu but GFS still shows modest recovery with main front still well
upstream. Quiet and seasonably cool weather for the rest of the
period.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday Night)
Issued at 138 AM EDT Tue Jul 11 2017

Frontal boundary draped from east-west across the area this
morning. Sct thunderstorms continuing south of Route 30 which may
impact FWA in the pre-dawn hours. Airmass over the area is now
very moist and low level winds quite light which should allow
stratus and br to continue to develop and impact the terminals this
morning. Frontal boundary should sag south this aftn with best
chances for thunderstorms staying south of the terminals. Stratus
should mix out to vfr conditions by early aftn.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.

&&

SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...JT

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 10, 5:25 PM EDT, 10 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
525 PM EDT Mon Jul 10 2017

INZ004>009-MIZ077>081-OHZ001-002-004-005-112130-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Berrien-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
525 PM EDT Mon Jul 10 2017

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Tonight

Scattered to numerous showers and thunderstorms can be expected this
evening. Widespread severe weather is not expected but an isolated
severe storm with large hail is possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance of thunderstorms Tuesday night. Severe weather is
not expected.

Additional thunderstorms are expected on Wednesday and Thursday.
Severe weather may be possible but confidence is low at this time.

.SPOTTER INFORMATION STATEMENT...

Severe weather is expected to remain isolated tonight, but any
reports of isolated severe weather will be appreciated.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ003-012>018-020-022>027-032>034-OHZ015-016-024-025-112130-
La Porte-Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-
Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-
Blackford-Jay-Paulding-Putnam-Van Wert-Allen OH-
525 PM EDT Mon Jul 10 2017 /425 PM CDT Mon Jul 10 2017/

This hazardous weather outlook is for portions of northern Indiana
and northwest Ohio.

.DAY ONE...Tonight

Showers and thunderstorms will continue to develop tonight. Scattered
severe storms are possible with the main threat being large hail and
damaging wind gusts. In addition, localized heavy rainfall is
possible. Some areas have received recent heavy rainfall, and
additional heavy rainfall tonight may lead to flooding and flash
flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance of thunderstorms Tuesday afternoon and night. There
is a low risk of an isolated strong storm Tuesday afternoon and
evening.

Additional thunderstorms are expected on Wednesday and Thursday.
Severe weather may be possible but confidence is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed tonight. Reports of rainfall
amounts in excess of one inch or reports of flooding will be
appreciated.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-112130-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
525 PM EDT Mon Jul 10 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Tonight

Scattered thunderstorms are possible early this evening. A few storms
may produce small hail and wind gusts to 30 knots.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Additional thunderstorms are possible Wednesday and Thursday.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Special weather statement, Jul 11, 1:15 AM EDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Northern Indiana
115 AM EDT TUE JUL 11 2017

INZ023-024-110545-
Wabash-Miami-
115 AM EDT TUE JUL 11 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WABASH AND NORTHWESTERN
MIAMI COUNTIES...

At 115 AM EDT, a strong thunderstorm was located near Mexico, or near
Peru, moving east at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Peru, Wabash, North Manchester, Mexico, Erie, Denver, Roann, Lagro,
Chili, Ijamsville, Richvalley, Stockdale, Servia, Deedsville, Urbana,
Speicherville and Laketon.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4074 8611 4092 8616 4103 8573 4077 8565
TIME...MOT...LOC 0515Z 257DEG 21KT 4085 8604

NWS
Local storm report, Jul 11, 1:33 AM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
133 AM EDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     HEAVY RAIN       GULIVOIRE PARK          41.61N 86.24W
07/11/2017  M0.23 INCH       ST. JOSEPH         IN   MESONET

            MESONET STATION E6775, GULIVOIRE PARK.

1232 AM     HEAVY RAIN       KALIDA                  40.98N 84.20W
07/11/2017  M4.73 INCH       PUTNAM             OH   MESONET

            MESONET STATION D3681, KALIDA.

1229 AM     FLOOD            DEACON                  40.63N 86.32W
07/11/2017                   CASS               IN   EMERGENCY MNGR

            FLOODING OF HIGHWAYS AND COUNTY ROADS IN
            SOUTHERN PART OF CASS COUNTY.

1219 AM     HEAVY RAIN       VENEDOCIA               40.79N 84.46W
07/11/2017  M6.30 INCH       VAN WERT           OH   EMERGENCY MNGR

            STORM TOTAL FROM TODAY.

1219 AM     FLOOD            VAN WERT                40.86N 84.58W
07/11/2017                   VAN WERT           OH   EMERGENCY MNGR

            EM REPORTED MANY ROADS IN SOUTHERN VAN WERT
            COUNTY ARE UNDERWATER/IMPASSIBLE FROM THE
            EXTENSIVE RAINFALL RECEIVED TODAY.

1045 PM     HAIL             SPENCERVILLE            40.71N 84.35W
07/10/2017  E1.00 INCH       ALLEN              OH   BROADCAST MEDIA

            DELAYED REPORT. HAIL IMAGES RELAYED VIA LIMA
            MEDIA. PICTURES LOOK SLIGHTLY LARGER THAN
            QUARTER SIZED.

1012 PM     HEAVY RAIN       JONESTOWN               40.77N 84.51W
07/10/2017  M5.22 INCH       VAN WERT           OH   EMERGENCY MNGR

            STORM TOTAL.

1012 PM     LIGHTNING        JONESTOWN               40.77N 84.51W
07/10/2017                   VAN WERT           OH   EMERGENCY MNGR

            REPORT OF A HOUSE FIRE DUE TO LIGHTNING.

1012 PM     FLOOD            JONESTOWN               40.77N 84.51W
07/10/2017                   VAN WERT           OH   EMERGENCY MNGR

            REPORTED 5.22" OF RAIN. SEVERAL VEHICLES
            STRANDED IN HIGH WATER.

0900 PM     TORNADO          2 SW ANDREWS            40.84N 85.63W
07/10/2017                   HUNTINGTON         IN   TRAINED SPOTTER

            TORNADO ON THE GROUND.

0859 PM     FLOOD            2 S SPEICHERVILLE       40.83N 85.80W
07/10/2017                   WABASH             IN   PUBLIC

            WATER RUNNING OVER THE ROAD ON US 24 BETWEEN
            WABASH AND LARGO, IN.

0845 PM     TORNADO          4 NE LINCOLNVILLE       40.80N 85.63W
07/10/2017                   HUNTINGTON         IN   PUBLIC

            DEBRIS REPORTED UNDER WALL CLOUD, 1.5 MILES
            WEST OF 900W AND 200S.

0842 PM     HEAVY RAIN       1 NNE RIVARE            40.83N 84.83W
07/10/2017  M5.50 INCH       ADAMS              IN   PUBLIC

            SINCE 12AM.

0835 PM     TORNADO          2 NW MIAMI              40.63N 86.13W
07/10/2017                   MIAMI              IN   TRAINED SPOTTER

            TORNADO REPORTED. DEBRIS OBSERVED.

0813 PM     TORNADO          4 SSE ROANN             40.85N 85.89W
07/10/2017                   WABASH             IN   TRAINED SPOTTER

            ROPE TORNADO REPORTED ON THE GROUND.

0805 PM     TORNADO          2 SW DEACON             40.62N 86.34W
07/10/2017                   CASS               IN   LAW ENFORCEMENT

            TORNADO ON THE GROUND.

0800 PM     TORNADO          2 S STOCKDALE           40.88N 85.95W
07/10/2017                   MIAMI              IN   TRAINED SPOTTER

            TORNADO ON THE GROUND.

0800 PM     TSTM WND DMG     3 SE CURRYVILLE         40.76N 85.03W
07/10/2017                   ADAMS              IN   EMERGENCY MNGR

            TREE DAMAGE.

0758 PM     TORNADO          2 ENE DEACON            40.64N 86.28W
07/10/2017                   CASS               IN   EMERGENCY MNGR

            STRUCTURAL DAMAGE NEAR 850 SOUTH (SPECIFICS
            UNAVAILABLE). ALSO REPORTS ON 500 E. REPORTS
            OF DOWNED POWER LINES IN THE AREA. TIME
            ESTIMATED BY RADAR.

0755 PM     TSTM WND DMG     1 W DECATUR             40.83N 84.94W
07/10/2017                   ADAMS              IN   PUBLIC

            TREES DOWN.

1240 PM     FLOOD            LIMA                    40.74N 84.11W
07/10/2017                   ALLEN              OH   BROADCAST MEDIA

            NUMEROUS STREETS FLOODED IN AND AROUND LIMA.
            SOME STREETS ARE BEING CLOSED OFF BY POLICE.

1233 PM     FLOOD            3 SW LIBERTY CENTER     41.41N 84.05W
07/10/2017                   HENRY              OH   PUBLIC

            ROAD CLOSED DUE TO HIGH WATER UNTIL WATER
            RECEDES. A VEHICLE WAS STUCK IN HIGH WATER.

&&
Local storm report, Jul 11, 2:55 AM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
255 AM EDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     FLOOD            1 SW LOGANSPORT         40.74N 86.38W
07/11/2017                   CASS               IN   PUBLIC

            FLOODING REPORTED IN SOUTH PART OF
            LOGANSPORT.

&&

JT
Local storm report, Jul 11, 2:58 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
258 AM EDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 AM     FLOOD            CLYMERS                 40.71N 86.45W
07/11/2017                   CASS               IN   PUBLIC

            HOOSIER HEARTLAND HIGHWAY SHUT DOWN AT
            CLYMERS DUE TO FLOODING.

&&

JT
Local storm report, Jul 11, 3:08 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
308 AM EDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HEAVY RAIN       3 N LOGANSPORT          40.80N 86.35W
07/11/2017  M3.48 INCH       CASS               IN   OFFICIAL NWS OBS

            24 HOUR TOTAL RAINFALL.

&&

JT
Local storm report, Jul 11, 3:10 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
310 AM EDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HEAVY RAIN       GRISSOM AFB             40.65N 86.15W
07/11/2017  M3.30 INCH       MIAMI              IN   OFFICIAL NWS OBS

&&

JT

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:31 PM EDTTornado WarningIWXWabash44 min
Jul 10, 8:32 PM EDTTornado WarningIWXCass26 min
Jul 10, 8:34 PM EDTTornado WarningIWXMiami27 min
Jul 10, 8:42 PM EDTTornado WarningIWXHuntington48 min
Jul 10, 9:06 PM EDTTornado Warning Tornado observedConsiderable damage threatIWXHuntington, Wabash24 min
Jul 10, 9:33 PM EDTRiver Flood WarningIWXFulton, Kosciusko, Marshall, Pulaski, Starke5 days
Jul 10, 9:33 PM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke3 days
Jul 10, 9:33 PM EDTRiver Flood WarningIWXAdams, Allen56 hr
Jul 10, 10:12 PM EDTAreal Flood WarningIWXCass, Miami6 hr
Jul 10, 11:12 PM EDTSpecial Weather StatementIWXCass, Grant, Miami48 min
Jul 10, 11:36 PM EDTTornado WarningIWXCass39 min
Jul 11, 12:44 AM EDTAreal Flood WarningIWXAllen6 hr
Jul 11, 1:11 AM EDTAreal Flood WarningIWXCass3 hr
Jul 11, 1:15 AM EDTSpecial Weather StatementIWXMiami, Wabash30 min
Jul 11, 9:35 AM EDTFlash Flood WatchIWXAdams, Blackford, Cass, Grant, Huntington, Jay and 4 more7 hr

Nearby

Areal Flood Warnings in Indiana, 2017Every areal flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.